Critère de rationalité pour les surfaces algébriques
Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Talk no. 146, 14 p.
@incollection{SB_1956-1958__4__125_0,
     author = {Serre, Jean-Pierre},
     title = {Crit\`ere de rationalit\'e pour les surfaces alg\'ebriques},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1956/57 - 1957/58, expos\'es 137-168},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:146},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {4},
     year = {1958},
     zbl = {0127.37703},
     mrnumber = {1610965},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1956-1958__4__125_0/}
}
TY  - CHAP
AU  - Serre, Jean-Pierre
TI  - Critère de rationalité pour les surfaces algébriques
BT  - Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:146
PY  - 1958
DA  - 1958///
IS  - 4
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1956-1958__4__125_0/
UR  - https://zbmath.org/?q=an%3A0127.37703
UR  - https://www.ams.org/mathscinet-getitem?mr=1610965
LA  - fr
ID  - SB_1956-1958__4__125_0
ER  - 
%0 Book Section
%A Serre, Jean-Pierre
%T Critère de rationalité pour les surfaces algébriques
%B Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168
%A Collectif
%S Séminaire Bourbaki
%Z talk:146
%D 1958
%N 4
%I Société mathématique de France
%G fr
%F SB_1956-1958__4__125_0
Serre, Jean-Pierre. Critère de rationalité pour les surfaces algébriques, in Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Talk no. 146, 14 p. http://www.numdam.org/item/SB_1956-1958__4__125_0/

[1] Abhyankar (S.). - Local uniformization of algebraic surfaces over ground fields of characteristic p ≠ 0 , Annals of Math., t. 63, 1956, p. 491-526. | MR | Zbl

[2] Chevalley (Claude). - Introduction to the theory of algebraic functions of one variable. - New York, American mathematical Society, 1951 (Mathematical Surveys n° 6). | MR | Zbl

[3] Kodaira (Kunihiko). - The theorem of Riemann-Roch on compact analytic surfaces, Amer. J. of Math., t. 73, 1951, p. 813-875. | MR | Zbl

[4] Kodaira (Kunihiko). - On Kähler varieties of restricted type (An intrinsic characterization of algebraic varieties, Annals of Math., t. 60, 1954, p. 28-48. | MR | Zbl

[5] Lang (Serge). - On quasi algebraic closure, Annals of Math., t. 55, 1952, p. 373-390. | MR | Zbl

[6] Muhli (H.T.) and Zariski (O.). - Hilbert's characteristic function and the arithmetic genus of an algebraic variety, Trans. Amer. math. Soc., t. 69, 1950, p. 78-88. | MR | Zbl

[7] Rosenlicht (Maxwell). - Equivalence relations on algebraic curves, Annals of Math., t. 56, 1952, p. 169-191. | MR | Zbl

[8] Zariski (Oscar). - Complete linear systems on normal varieties and a generalization of a lemma of Enriques-Severi, Annals of Math., t. 55, 1952, p. 552-592. | MR | Zbl

[9] Zariski (Oscar). - Algebraic sheaf theory, Scientific report on the second summer Institute, Bull. Amer. math. Soc., t. 62, 1956, p. 117-141. | Zbl

[10] Zariski (Oscar). - Introduction to the problem of minimal models in the theory of algebraic surfaces. - Tokyo, Mathematical Society of Japan, 1958 (Publ. Math. Soc. Japan, n° 4 ). | MR | Zbl

[11] Zariski (Oscar). - The problem of minimal models in the theory of algebraic surfaces, Amer. J. of Math., t. 80, 1958, p. 146-184. | MR | Zbl

[12] Zariski (Oscar). - On Castelnovo's criterion of rationality po = P2 = 0 of an algebraic surface, Ill. J. of Math., t. 2, 1958, p. 303-315. | MR | Zbl